# SDR SWAA2022032210772

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 661CB INTERNAL MATING SURFACE AFT FASTENER ROW HAS SEVERAL CRACKED HOLES / REPAIRED FASTENER HOLES ON PANEL 661CB I/A/W SRM 57-51-01-2R-1 REV. 68; SRM 51-70-04-2R-9 REV.68 AND AMM 51-21-99-300-802 REV. 69; AMM 51-21-81-370-802 REV. 69 A33188; A22759; A72331; A98284; A20068
